# SDR CAL960596

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 70,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD OUTBOARD CORNER OF LT WING UPPER TRAILING EDGE PANEL FORWARD OF NR 4 SPOILER.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-2.  (X)
